Homomorphisms of Ternary Rings.

Vaclav Havel

Monatshefte für Mathematik (1966)

  • Volume: 70, page 223-228
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Havel, Vaclav. "Homomorphisms of Ternary Rings.." Monatshefte für Mathematik 70 (1966): 223-228. <http://eudml.org/doc/177333>.

author = {Havel, Vaclav},
journal = {Monatshefte für Mathematik},
keywords = {generalized rings, nonassociative rings},
pages = {223-228},
title = {Homomorphisms of Ternary Rings.},
url = {http://eudml.org/doc/177333},
volume = {70},
year = {1966},

AU - Havel, Vaclav
TI - Homomorphisms of Ternary Rings.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 223
EP - 228
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/177333
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.